Hi : I am on Toprol xl and Diovan daily. for h.b.p. iv been on the meds for about 5 years total time.
I have had nothing but adverse side effects from the meds. sometimes so bad, I cant stand it !
between blurred vision and harsh cramps and belly bloating and waight gain almost overnight..its hard to belive that a pill could do this ! as well my hair is thinning out and balding in spots !! ouch !!
I have asked 3 Doctors in my Hmo system, to please switch medications or take me off the meds.
however it goes everytime to deaf ears! and they refuse me ! Iv been sent to 3 diffrent cardiologists
and had 2 send me back to the primary doctor, saying they dont switch meds, go back ! one gave me routine test and started guessing at my problems. then told me I was fine !
My question is.. what is the best way to get off the toprol xl (weening) how to do it safe ..
as I know there are risk factors , and withdrawal symptoms can happen when getting off the med.
also might you know of any good b.p med , that has few side effects that isnt a Generic type.
as im allergic to most Non Generic drugs.
due to the fillers they use.
thank you l